MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyphema (1911); Loss of Vision (2139)
Date of Event 07/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded by the customer and is not available for evaluation.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.Hyphema and decreased visual acuity are identified in the device labeling as known inherent risks of glaucoma stent surgery.(b)(4) submitted to fda: 8/11/2016.
 
Event or Problem Description
The surgeon initially reported being unable to implant the istent due to compromised visualization.Clinical follow-up was requested and on 7/22/2016 the surgeon provided the following additional event details.The patient presented with persisting hyphema 1 day post operation resulting in decreased visual acuity.The hyphema resolved by the 1 week post-operative exam.The patient's visual acuity improved to 20/40 and was reported to be doing well.Additional follow-up has been requested.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Clinical follow-up was requested and on (b)(6) 2016 the surgeon provided the following additional event details.The hyphema was treated with medication and was reported to have resolved with no sequelae.The patient was not taking any anti-coagulant medications pre-operatively or post-operatively.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
26051 merit circle, suite 103
laguna hills CA 92653
MDR Report Key5869761
Report Number2032546-2016-00050
Device Sequence Number597374
Product Code OGO
UDI-Device Identifier00853704002005
UDI-Public01008537040020051010696317190228
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberGTS100R
Device Lot Number106963
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2016
Supplement Report FDA Received Date10/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR